EconPapers    
Economics at your fingertips  
 

A general approach to integrated risk management with skewed, fat-tailed risks

Joshua Rosenberg and Til Schuermann

Journal of Financial Economics, 2006, vol. 79, issue 3, 569-614

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (120)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(05)00150-9
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A general approach to integrated risk management with skewed, fat-tailed risks (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:79:y:2006:i:3:p:569-614

Access Statistics for this article

Journal of Financial Economics is currently edited by G. William Schwert

More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jfinec:v:79:y:2006:i:3:p:569-614